# SDR DL76G091743

- Difficulty date: October 7, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 39,414 hours, 12,791 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ATC REPORTED NO SIGNAL FROM A/C.  UNABLE TO RESOLVE, RTB.  REMOVED AND REPLACED ATC CONTROL PANEL SYS CHECKS GOOD USING TIC 48 BOX PER AMM.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
